# SDR QXEA200301067

- Difficulty date: September 3, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,430 hours, 16,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLT 2110 FLIGHT ATTENDANT REPORTED SMOKE IN CABIN AFTER ENGINE START. CLEARED AFTER A COUPLE OF MINUTES. TEST TEMPERATURE CONTROL SYSTEM. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
